# SDR C2XA10SH330

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 26,476 hours, 19,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: CR352343
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK APU FIREWALL CRACKED AT 11 O'CLOCK POSITION VIEWING FROM AFT RIGGING BAY ACCESS.  MAINTENANCE REPAIRED APU FIREWALL CRACK AT 11 O'CLOCK POSITION VIEWING FROM AFT RIGGING BAY IAW EMB-145 SRM 53-32-13 SECTION 5 FIGURE 204.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
